Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 10, Pages 815-829
http://dx.doi.org/10.1155/S1085337504401018

On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium

Department of Mathematics, Voronezh State University, Universitetskaya Pl. 1, Voronezh 394006, Russia

Received 28 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. A. Vorotnikov and V. G. Zvyagin, “On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium,” Abstract and Applied Analysis, vol. 2004, no. 10, pp. 815-829, 2004. doi:10.1155/S1085337504401018